Užduočių lapas tema Klinikinė slauga su atsakymais

Nemokamas spausdinamas užduočių lapas tema Klinikinė slauga: 8 uždavinių nuo lengvų iki egzamino lygio, su atsakymais. Atsispausdinkite arba išsaugokite kaip PDF.

Mokytojams: galima nemokamai spausdinti, kopijuoti ir naudoti per pamokas. Kiekvienas naujas lapas turi naujas reikšmes ir savo atsakymų raktą. Būsime dėkingi už nuorodą į ExamProblems jūsų kurso puslapyje.

Vardas: ____________________   Data: ____________

1.Lengvas

What is the most reliable indicator of pain in a patient who can communicate?

  1. AThe patient's blood pressure
  2. BThe patient's heart rate
  3. CThe patient's own report
  4. DThe nurse's impression of their face
2.Lengvas

The term "dyspnoea" means:

  1. AChest pain on breathing
  2. BBreathlessness
  3. CNoisy breathing during sleep
  4. DA cough with sputum
3.Lengvas

Koks žaizdos gijimo požymis rodo infekciją?

  1. ALengvas rausvumas ir šiluma žaizdos kraštuose 2 dieną
  2. BSausos šašo plutos susidarymas
  3. CDidėjantis paraudimas, karštis, patinimas ir pūliai
  4. DLengvas niežulys užsiveriant žaizdai
4.Vidutinis

Why are patients advised to rinse their mouth after using an inhaled corticosteroid?

  1. ATo make the drug work faster
  2. BTo stop the drug from being absorbed in the lungs
  3. CTo prevent tooth decay from the sugar in it
  4. DTo reduce the risk of oral thrush
5.Vidutinis

Širdies nepakankamumu sergantis pacientas per dvi dienas priauga 2 kg. Ką tai greičiausiai rodo?

  1. ASkysčių susilaikymą
  2. BSėkmingą gydymą
  3. CDehidrataciją
  4. DRaumenų masės padidėjimą
6.Vidutinis

A patient without diabetes is started on high-dose prednisolone. Why might capillary blood glucose be monitored?

  1. ASteroids can raise the blood glucose
  2. BSteroids make glucose meters inaccurate
  3. CSteroids always cause hypoglycaemia
  4. DSteroids destroy the pancreas
7.Sunkus

During a blood transfusion, an older patient with heart failure becomes breathless with a rising blood pressure, raised JVP and crackles in the lungs. What is the most likely cause?

  1. ATransfusion-associated circulatory overload
  2. BTransfusion-related acute lung injury with hypotension
  3. CAnaphylaxis
  4. DA febrile non-haemolytic reaction
8.Sunkus

A patient is recognised by the team as being in the last days of life. Which approach is correct?

  1. AContinue all routine blood tests and observations four-hourly
  2. BStop all medicines, including pain relief and anti-sickness drugs
  3. CAvoid talking with the family about what is happening
  4. DReview and stop treatments that no longer help, and focus on comfort

Atsakymai

  1. 1. C · The patient's own report
  2. 2. B · Breathlessness
  3. 3. C · Didėjantis paraudimas, karštis, patinimas ir pūliai
  4. 4. D · To reduce the risk of oral thrush
  5. 5. A · Skysčių susilaikymą
  6. 6. A · Steroids can raise the blood glucose
  7. 7. A · Transfusion-associated circulatory overload
  8. 8. D · Review and stop treatments that no longer help, and focus on comfort

Išsamūs sprendimai žingsnis po žingsnio: praktikuokite šią temą svetainėje examproblems.com.